Title: K-invariant Kaehler structures on K-C/N and the associated line bundles
Authors: Chuah, MK
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1-Nov-1996
Abstract: Let K be a compact semi-simple Lie group, and let N be a maximal unipotent subgroup of the complexified group Kc. classify ail the K-invariant Kaehler structures on K-C/N. structure w, let L be the line bundle with connection whose curvature is w. We then study the holomorphic sections of L, which constitute a K-representation space.
URI: http://hdl.handle.net/11536/973
ISSN: 0002-9939
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 124
Issue: 11
Begin Page: 3481
End Page: 3491
Appears in Collections:Articles


Files in This Item:

  1. A1996VY29000034.pdf